Academic Journals Database
Disseminating quality controlled scientific knowledge

Kawahara equation in a quarter-plane and in a finite domain

ADD TO MY LIST
 
Author(s): Nikolai A. Larkin | Gleb G. Doronin

Journal: Boletim da Sociedade Paranaense de Matemática
ISSN 0037-8712

Volume: 25;
Issue: 1-2;
Start page: 9;
Date: 2007;
Original page

Keywords: Nonlinear boundary value problems | odd-order dispersive differential equations | existence and uniqueness.

ABSTRACT
This work is concerned with the existence and uniqueness of global-in-time regular solutions for the Kawahara equation posed on a quarter-plane and on a finite domain.
Why do you need a reservation system?      Affiliate Program